Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016 (2016), Article ID 5963420, 11 pages
http://dx.doi.org/10.1155/2016/5963420
Research Article

Some Nonlinear Stochastic Cauchy Problems with Generalized Stochastic Processes

Equipe Analyse Algébrique Non Linéaire, Université des Antilles, Campus de Schoelcher, BP 7209, 97275 Schoelcher Cedex, Martinique

Received 4 July 2016; Accepted 25 July 2016

Academic Editor: Ying Hu

Copyright © 2016 Victor Dévoué. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-A. Marti, “Fundamental structures and asymptotic microlocalization in sheaves of generalized functions,” Integral Transforms and Special Functions, vol. 6, no. 1–4, pp. 223–228, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J.-A. Marti, “Multiparametric algebras and characteristic cauchy problem,” in Non-Linear Algebraic Analysis and Applications: Proceeding of the International Conference on Generalized functions (ICGF 2000), pp. 181–192, CSP, 2004. View at Google Scholar
  3. A. Delcroix, V. Dévoué, and J.-A. Marti, “Well-posed problems in algebras of generalized functions,” Applicable Analysis, vol. 90, no. 11, pp. 1747–1761, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J.-F. Colombeau, New Generalized Functions and Multiplication of Distributions, vol. 84 of North-Holland Mathematics Studies, North-Holland, Oxford, UK, 1984. View at MathSciNet
  5. J.-F. Colombeau, Elementary Introduction to New Generalized Functions, vol. 113 of North-Holland Mathematics Studies, North-Holland Publishing, Amsterdam, The Netherlands, 1984.
  6. V. Dévoué, “On generalized solutions to the wave equation in canonical form,” Dissertationes Mathematicae, vol. 443, pp. 1–69, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. V. Dévoué, “Generalized solutions to a non Lipschitz Goursat problem,” Differential Equations & Applications, vol. 1, no. 2, pp. 153–178, 2009. View at Google Scholar
  8. M. Oberguggenberger and F. Russo, “Nonlinear stochastic wave equations,” Integral Transforms and Special Functions, vol. 6, no. 1–4, pp. 71–83, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Nedeljkov and D. Rajter, “A note on a one-dimensional nonlinear stochastic wave equation,” Novi Sad Journal of Mathematics, vol. 32, no. 1, pp. 73–83, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Oberguggenberger and F. Russo, “Singular limiting behavior in nonlinear stochastic wave equations,” in Stochastic Analysis and Mathematical Physics, vol. 50 of Progress in Probability, pp. 87–89, Springer, 2001. View at Google Scholar
  11. M. Nedeljkov and D. Rajter, “Nonlinear stochastic wave equation with Colombeau generalized stochastic processes,” Mathematical Models & Methods in Applied Sciences, vol. 12, no. 5, pp. 665–688, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. Dévoué, “Generalized solutions to a non Lipschitz-Cauchy problem,” Journal of Applied Analysis, vol. 15, no. 1, pp. 1–32, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J.-A. Marti, “C,E,P-sheaf structure and applications,” in Nonlinear Theory of Generalized Functions, M. Grosser and Alii, Eds., Research Notes in Mathematics, pp. 175–186, Chapman & Hall/CRC, New York, NY, USA, 1999. View at Google Scholar